# SDR 2007UALA00879

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,050 hours, 30,471 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOP FROM ROW 15 TO AFT GALLEY.  FOUND WATER SHORTING EEL CIRCUIT AT AFT GALLEY, DRIED AREA AND INSTALLED NEW LAMP.
